MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, the root cause of the event was not stated by the physician.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2023.Around (b)(6) 2026, the patient was hospitalized due to low blood pressure.The patient believed that their low blood pressure was being caused by barostim.It was noted that the patient had not seen by their physician since moving to a nursing home and the nursing home was in charge of their care and unfamiliar with barostim.It was also noted that the patient was due for a battery change which was scheduled for (b)(6) 2026.
 
Additional Manufacturer Narrative
Updated fileds: b4, b5, g3, g6, h2, h6, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2023.Around (b)(6) 2026, the patient was hospitalized due to low blood pressure.The patient believed that their low blood pressure was being caused by barostim.It was noted that the patient had not seen by their physician since moving to a nursing home and the nursing home was in charge of their care and unfamiliar with barostim.It was also noted that the patient was due for a battery change which was scheduled for (b)(6) 2026.As of (b)(6) 2026, the patient had not had their battery change and was admitted to the hospital for respiratory failure.It was noted that the patient was non-compliant with their medication and medical care and per the surgeon the patient was being evaluated for hospice.

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24605076
Report Number3007972010-2026-00027
Device Sequence Number13349893
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)250227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/27/2025
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale